# SDR 02FDEA00839

- Difficulty date: November 13, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 344, WL 208, LBL 65 UNDERSIDE OF FLOORBEAM UPPER CHORD, AROUND THE NUTCLIP.  REMOVED CORROSION ON FLOORBEAM   UPPER CHORD.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED CHORD AND SPLICE IAW SRM.
